# SDR FDEA202209092795

- Difficulty date: September 9, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 38,112 hours, 20,920 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237120500
- Part serial: 1726
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR ACTUATING MECHANISM SUPPORT YOKE ASSY DOOR FRAME WAS   FOUND FWD AND AFT BROKEN ACCOMPLISHED THE MDC DOOR ACTUATOR FITTING (FWD & AFT) REPLACEMENT &SKIN INNER   REPAIRE, THIS IS CAT.C MAJOR REPAIR I.A.W EA NO:6-5230-T0370856A P1, SEQ NO:000667,  ORIG SUB DAT:  11/16/2022
